Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What are the side effects of MTPill ?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 988 Questions
my wife has just now taken 2 MTPill tablets for aborting ..she is feeling itching on her hands & neck & reddish
Posted Sun, 29 Apr 2012 in Medicines and Side Effects
Answered by Dr. Bharat Chawda 18 minutes later

Thank you for the query,
XXXXXXX ,drug reactions can be caused by any of the drugs .And any drug reaction should not be taken lightly.I would like to know following points :
1) Did she have any history of any sort of allergy to any medicines .
2) Is there any involvement of eyes (redness) ,or oral ulcers .
3) any congestion of mouth.
4) any blisters in the body.
5) red rashes all over the body.

Above are the signs of sever reactions due to drugs.So,kindly watch these symptoms.
Immediately what she can do is take one tablet of antihistaminic or if you go to a hospital they would give her injection avil .If sever she might require injectable steroids too.
So consult a dermatologist as soon as possible.

‘Hope I have answered your query, I will be available to answer your follow up queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor